Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Protected sex. Took unwanted 72, withdrawal bleeding, delayed periods. Due to birth control or pregnancy?

hello sir, i had a safe sex with my gf 6 days ago. although i gave her unwanted 72 very next day.after that she s not feeling well this may b because of pills.but she has a withdrawl bleeding foe 1-2 hours.her period date is as now will b der...but i think she had period for only 2 she pregnent or this is the side effect of pills. i used both condom nd there still chances of pregnnency
Asked On : Wed, 7 Nov 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.

Emergency pill can alter the menstrual cycle depending on the period of the menstrual cycle when it was taken.
That may be responsible for her bleeding. The chance of pregnancy is very less as you took precautions.
So let her wait till her expected date of periods, if she miss the date better to test for pregnancy which will rule out the possibility.
Take care.
Answered: Wed, 7 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor